# SDR SWAA2015051139547

- Difficulty date: April 25, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 42,838 hours, 25,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN RBL 32 - 39.  REPAIRED WEB IAW SRM.
